# SDR 00FDEA00524

- Difficulty date: August 5, 2000
- Submitted: August 8, 2000
- Operation: Air carrier
- Aircraft: 056FE
- Make and model: Doug DC-10-10F
- Aircraft serial: 47810
- Aircraft time: 54,985 hours, 25,076 cycles
- Engine: Ge CF650C2
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CF66D
- Part serial: 451315
- Condition: Failed
- Location: Nr 3
- Stage of operation: CL
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

AFT DEPARTURE NR 3 ENGINE FAILED, CKLIST PERFORMED, RETURN TO LAX.  NOTED VIBRATION AFT T/O CONTINUE UNTIL ENGINE FAILED.  *S/D*  ACCOMPLISH BORESCOPE ON NR 3 ENG IAW W/C 72X3503, NO DEFECTS NOTED.  ENGINE IS SERVICEABLE.
